Variationen über ein diophantisches Thema.

E. Becker; R. Robson; G. Schrage

Elemente der Mathematik (1995)

  • Volume: 50, Issue: 2, page 45-64
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Becker, E., Robson, R., and Schrage, G.. "Variationen über ein diophantisches Thema.." Elemente der Mathematik 50.2 (1995): 45-64. <>.

author = {Becker, E., Robson, R., Schrage, G.},
journal = {Elemente der Mathematik},
keywords = {quadratic diophantine equations; solvability},
language = {ger},
number = {2},
pages = {45-64},
title = {Variationen über ein diophantisches Thema.},
url = {},
volume = {50},
year = {1995},

AU - Becker, E.
AU - Robson, R.
AU - Schrage, G.
TI - Variationen über ein diophantisches Thema.
JO - Elemente der Mathematik
PY - 1995
VL - 50
IS - 2
SP - 45
EP - 64
LA - ger
KW - quadratic diophantine equations; solvability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.